MathSciNet Relay Station
MathSciNet bibliographic data
MR375740 65D15
Morgan, John; Scott, Ridgway A nodal basis for $C\sp{1}$ piecewise polynomials of degree $n\geq 5$. Math. Comput. 29 (1975), 736–740.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement